Open

Signup now & refer to get Rs.50 MNCASH

+ Earn additional Flat 30% Cashback on your first order in APP Usecode  MN30  T&C Apply* Mednear App - Google Play

NOHYPE 650MG TABLET

(strip of 10 tablets)

Bio Vitamins

Composition: Paracetamol 650mg

strip

Rs.22.05 Rs.22.50 2% Off

Upto 35% OFF* Use Coupon : GRAB35

SALT INFORMATION

Uses

Nohype 650mg tablet is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Nohype 650mg tablet blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Substitutes

AC 650MG TABLET

(strip of 10 tablets)

Hippo Labs Pvt Ltd

Rs.12.95 save 42.44% more

ACETAM 650MG TABLET

(strip of 10 tablets)

Monokem Labs

Rs.49.13 pay 118.36% more

ACETO 650MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.20.00 save 11.11% more

ALGINA 650MG TABLET

(strip of 10 tablets)

Geno Pharmaceuticals Ltd

Rs.9.05 save 59.78% more
119 Substitutes View All